# SDR AALA202402262908

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 24,489 hours, 9,574 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Part number: A325400284006
- Condition: Inoperative
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY E DOOR WILL NOT OPEN AND CLOSE PROPERLY. MAINTENANCE REPLACED LAVATORY DOOR SPRING ASSEMBLY PER DIEHL CMM 25-43-24
